# SDR SWIA2020061051070

- Difficulty date: June 3, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 41,737 hours, 26,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBOARD THRESHOLD IS CRACKED.  (C-CHECK) RO 4/24/2020 ORDERED, RECEIVED, AND INSTALLED 1 NEW COCKPIT THRESHOLD REF SRM.
